Archiv der Mathematik

, Volume 42, Issue 5, pp 408–416

Die adjungierten Darstellungen der Chevalley-Gruppen

  • Gerhard Hiss
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literaturverzeichnis

  1. [1]
    R. W.Carter, Simple Groups of Lie Type. New York-London-Sidney 1972.Google Scholar
  2. [2]
    G. M. D. Hogeweij, Almost-classical Lie Algebras I. Indag. Math.44, 441–460 (1982).Google Scholar
  3. [3]
    J. F. Hurley, Centers of Chevalley Algebras. J. Math. Soc. Japan34, 219–222 (1982).Google Scholar
  4. [4]
    R. P. Martineau, On 2-Modular Representations of the Suzuki Groups. Amer. J. Math.94, 55–72 (1972).Google Scholar
  5. [5]
    R. Steinberg, Representations of Algebraic Groups. Nagoya Math. J.22, 33–56 (1963).Google Scholar
  6. [6]
    J. G. Thompson, Toward a characterization ofE 2* (q), II. J. Algebra20, 610–621 (1972).Google Scholar
  7. [7]
    F. D. Veldkamp, Representations of Algebraic Groups of TypeF 4 in characteristic 2. J. Algebra16, 326–339 (1970).Google Scholar

Copyright information

© Birkhäuser Verlag 1984

Authors and Affiliations

  • Gerhard Hiss
    • 1
  1. 1.Mathematisches Institut der Albert-Ludwigs-Universität FreiburgFreiburg i. Br.

Personalised recommendations